# SDR DALA2014082004666

- Difficulty date: July 19, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 48,156 hours, 25,831 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 125
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD FUSELAGE SKIN CUTOUT FOR L1 DOOR, GUST LOCK IS CHAFED AT APPROXIMATELY STA 125, L15L.  BLENDED OUT DAMAGE.  FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED NEW PAN IAW SRM 53-30-01 AND DWG 5911402, REV AD.
